RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 434–439 (Mi de8578)  

Ordinary Differential Equations

On the point spectrum of nonselfadjoint differential operators with periodic coefficients

P. A. Kozhukhar'

State University of Moldova

Full text: PDF file (717 kB)

English version:
Differential Equations, 1995, 31:3, 400–404

Bibliographic databases:
UDC: 517.983
Received: 05.03.1992

Citation: P. A. Kozhukhar', “On the point spectrum of nonselfadjoint differential operators with periodic coefficients”, Differ. Uravn., 31:3 (1995), 434–439; Differ. Equ., 31:3 (1995), 400–404

Citation in format AMSBIB
\Bibitem{Koz95}
\by P.~A.~Kozhukhar'
\paper On the point spectrum of nonselfadjoint differential operators with periodic coefficients
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 434--439
\mathnet{http://mi.mathnet.ru/de8578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373038}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 400--404


Linking options:
  • http://mi.mathnet.ru/eng/de8578
  • http://mi.mathnet.ru/eng/de/v31/i3/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019